# SDR AALA202105129600

- Difficulty date: April 9, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N523UW
- Make and model: Airbus A321-231
- Aircraft serial: 3960
- Aircraft time: 41,259 hours, 14,879 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367161805000
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DELAMINATION FOUND ON FLOOR PANEL 251DG LOCATED AT STA FR 47 TO FR 47.5, BUTT LINE Y1732 TO Y1292. L: 13 INCHES, W: 2.5 INCHES. REPLACED FLOOR PANEL 251DG PER SRM 53-02-00-300-011.
